# SDR 95ZZZX5362

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116K
- Make and model: Cessna 550
- Aircraft serial: 5500149
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Piston
- Part number: 654100042
- Condition: Mismanufactured
- Location: Rt Mlg
- Part time: 5,214 hours
- Component: 6541000804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF RT MLG, THE SAFETY WIRE ON THE WHEEL HEAT SHIELD WAS FOUND BROKEN.  FURTHER INSPECTION FOUND THE DISTANCE BETWEEN THE WHEEL KEYWAY LINERS AND THE MAIN GEAR SCISSOR LOWER ATTACH POINT WAS VERY CLOSE AND RUBBING ON LANDING AND HIGH SPEED TAXI.  A CHECK BETWEEN THE LT AND RT MLG SHOWED THE DISTANCE BETWEEN THE LINERS AND GEAR SCISSORS WAS .145 INCH ON THE RT, AND .298 INCH ON THE LT.  THE GEAR PISTON BOSS AREA WHERE THE BRAKE MOUNTS WERE NOT MANUFACTURED TO THE CORRECT SPECIFICATIONS.  A NEW PISTON AND AXLE ASSEMBLY WAS INSTALLED AND THERE IS NOW A CLEARANCE OF .312 INCH BETWEEN THE LINERS AND GEAR SCISSORS.  THE PISTON AND AXLE ASSY WAS SENT TO CESSNA, WICHITA, KS FOR EVALUATION.
